# SDR DALA2024122011863

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION COMPARTMENT GALLEY 110, 111, 112 BELLOW WORK DECK AREA AT FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 622088-14. (0718742)
